# SDR WAIA2013F00148

- Difficulty date: July 16, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N42FC
- Make and model: Beech B200
- Aircraft serial: BB1553
- Aircraft time: 5,099 hours, 4,301 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 327
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW NOTED ON LONG FINAL APPROACH, MLG EXTENDED AND LT MAIN GREEN LIGHT DID NOT ILLUMINATE. OPTED TO CYCLE MLG ONE TIME WITH SAME RESULT.  LOW APPROACH & VIEWING FROM TOWER. TOWER REPORTED ALL THREE GEARS APPEARED DOWN.  AFTER REACHING 3000 AGL,  LT MAIN GREEN LIGHT CAME ON BY ITSELF.  FLIGHT RETURNED AND MADE AN UNEVENTFUL LANDING.  TROUBLESHOT BY WIGGLING ANNUNCIATOR CAPSULE AND FOUND LEFT INDICATION TO BE INTERMITTENT.  REMOVED CAPSULE AND TIGHTENED BULB CAPSULES.  REPLACED FOUR LAMPS AND REINSTALLED CAPSULE. PERFORMED MLG RETRACTION & EXTENSION CYCLES WITH NO DEFECTS NOTED, ACFT WAS THEN RETURNED TO SERVICE.
